# SDR DALA2021080904546

- Difficulty date: August 5, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 65,373 hours, 21,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 EMERGENCY EXIT SIGN COVER LOOSE. CORRECTIVE ACTION: REINSTALLED AND SECURED EXIT SIGN COVER OPS CHECKED GOOD. (1900285)
